# SDR AALA202305192367

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A320*
- Aircraft serial: 5696
- Aircraft time: 29,663 hours, 12,135 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND TEH AIRCRAFT RETURNED TO PHX. RIGHT AFTER THRUST RED ALTITUDE AFTER TAKE OFF GOT AIR ENGINE 2 BLEED ABNORMAL PRESSURE. CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT PHX WITHOUT FURTHER INCIDEDNT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.**(OPEN)
